Jump to ContentJump to Main Navigation
Show Summary Details

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Editorial Board Member: Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Strambach, Karl


IMPACT FACTOR 2015: 0.823
Rank 88 out of 312 in category Mathematics and 124 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.848
Source Normalized Impact per Paper (SNIP) 2015: 1.000
Impact per Publication (IPP) 2015: 0.606

Mathematical Citation Quotient (MCQ) 2015: 0.66

149,00 € / $224.00 / £112.00*

Online
ISSN
1435-5337
See all formats and pricing

 


Select Volume and Issue

Issues

Subcriticality and gaugeability for symmetric [alpha]-stable processes

Masayoshi Takeda / Toshihiro Uemura

Citation Information: Forum Mathematicum. Volume 16, Issue 4, Pages 505–517, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: 10.1515/form.2004.024, January 2006

Publication History

Published Online:
2006-01-23

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Masayoshi Takeda and Masaki Wada
Mathematische Nachrichten, 2016, Page n/a
[2]
KANEHARU TSUCHIDA
Stochastics and Dynamics, 2011, Volume 11, Number 01, Page 157
[3]
QIU-YUE LI and YAN-XIA REN
Infinite Dimensional Analysis, Quantum Probability and Related Topics, 2008, Volume 11, Number 01, Page 53
[4]
Kazuhiro Kuwae and Masayuki Takahashi
Journal of Functional Analysis, 2007, Volume 250, Number 1, Page 86
[5]
Masayoshi Takeda
Journal of Theoretical Probability, 2011, Volume 24, Number 4, Page 1097
[6]
Masayoshi Takeda and Kaneharu Tsuchida
Mathematische Nachrichten, 2011, Volume 284, Number 8-9, Page 1148
[7]
Tomasz Jakubowski and Karol Szczypkowski
Journal of Evolution Equations, 2010, Volume 10, Number 2, Page 319
[8]
Masayoshi Takeda
Journal of Theoretical Probability, 2008, Volume 21, Number 2, Page 336
[9]
Krzysztof Bogdan and Tomasz Jakubowski
Communications in Mathematical Physics, 2007, Volume 271, Number 1, Page 179
[10]
Yuichi Shiozawa and Masayoshi Takeda
Potential Analysis, 2005, Volume 23, Number 2, Page 135

Comments (0)

Please log in or register to comment.